# SDR HALA2009073000340

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 26,024 hours, 4,973 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Eadi
- Part number: 3404220
- Part serial: 551
- Condition: Inoperative
- Location: Cockpit
- Part time: 48,430 hours, 15,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O'S EADI SREEN WENT GRAY IN COLOR WITH NO MARKING.  REMOVED AND REPLACED F/O'S EADI IAW AMM 34-22-03-004 AND 34-22-03-404-026.
